EconPapers    
Economics at your fingertips  
 

Nonconvex noncash risk measures

Chang Cong and Peibiao Zhao

Journal of Risk Model Validation

Abstract: In 2018, Cong and Zhao introduced noncash risk measures with 1-norm for weak cone-type acceptable sets. In the present paper, we take a further look at nonconvex, noncash risk measures with p-norm (1 ≤ p ≤ ∞) for nonweak cone-type acceptable sets. A convex extension of the nonconvex, noncash risk measures is given and a representation theorem of a convex extension of the nonconvex, noncash risk measures is achieved.

References: Add references at CitEc
Citations:

Downloads: (external link)
https://www.risk.net/journal-of-risk-model-validat ... oncash-risk-measures (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:rsk:journ5:7867256

Access Statistics for this article

More articles in Journal of Risk Model Validation from Journal of Risk Model Validation
Bibliographic data for series maintained by Thomas Paine ().

 
Page updated 2025-03-19
Handle: RePEc:rsk:journ5:7867256